B. Ahmad and J. J. Nieto, Riemann-Liouville fractional differential equations with fractional boundary conditions, Fixed Point Theory, 13 (2012), 329-336.
Z. Bai and H. Lu, Positive solutions for boundary value problems of nonlinear fractional differential equations, J. Math. Anal. Appl., 311 (2005), 495-505.
V. Daftardar-Genjji, Positive solutions of a system of non-autonomous nonlinear fractional differential equations, J. Math. Anal. Appl., 302 (2004), 56-64.
K. Diethelm, The Analysis of Fractional Differential Equations. An Application-oriented Exposition Using Differential Operators of Caputo Type, Lecture Notes in Mathematics, 2004, Springer-Verlag, Berlin, 2010.
P. W. Eloe and J. T. Neugebauer, Conjugate points for fractional differential equations, Fract. Calc. Appl. Anal., 17 (2014), 855-871.
P. W. Eloe, J. W. Lyons, and J. T. Neugebauer, An ordering on Green's functions for a family of two-point boundary value problems for fractional differential equations, Commun. Appl. Anal., 19 (2015), 453-462.
J. R. Graef and X. Liu, Existence of positive solutions of fractional boundary value problems involving bounded linear operators, J. Nonlinear Funct. Anal., 2014 (2014), 1-23.
E. R. Kaufmann and E. Mboumi, Positive solutions of a boundary value problem for a nonlinear fractional differential equation, Electron. J. Qual. Theory Differ. Equ., 17 (2014), 855-871.
A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North Holland Math. Stud., vol. 204, Elsevier Science B.V., Amsterdam, 2006.
M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations, (English), Translated by A. H. Armstrong, A Pergamon Press Book, MacMillan, New York, 1964.
R. W. Leggett and L. R. Williams, Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana Univ. Math. J., 28 (1979), 673-688.
S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, 1993.
G. Wang, S. K. Ntouyas, and L. Zhang, Positive solutions of the three-point boundary value problem for fractional-order differential equations with an advanced argument, Adv. Difference Equ., 2011 (2011), Article ID 2.
S. Zhang, The existence of a positive solution for a nonlinear fractional differential equation, J. Math. Anal. Appl., 1 (2013), 12-22.
S. Zhang, Positive solutions for boundary value problems of nonlinear fractional differential equations, Electron. J. Diff. Eqns., 2006 (2006), 1-12.